BibTeX records: Qiaozhen Ma

download as .bib file

@article{DBLP:journals/cma/MaWL18,
  author    = {Qiaozhen Ma and
               Jing Wang and
               Tingting Liu},
  title     = {Time-dependent asymptotic behavior of the solution for wave equations
               with linear memory},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {76},
  number    = {6},
  pages     = {1372--1387},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.camwa.2018.06.031},
  doi       = {10.1016/j.camwa.2018.06.031},
  timestamp = {Wed, 03 Oct 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/MaWL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/MaX17,
  author    = {Qiaozhen Ma and
               Ling Xu},
  title     = {Random attractors for the coupled suspension bridge equations with
               white noises},
  journal   = {Applied Mathematics and Computation},
  volume    = {306},
  pages     = {38--48},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2017.02.019},
  doi       = {10.1016/j.amc.2017.02.019},
  timestamp = {Thu, 28 Dec 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/MaX17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cma/ShenM17,
  author    = {Xiaoying Shen and
               Qiaozhen Ma},
  title     = {Existence of random attractors for weakly dissipative plate equations
               with memory and additive white noise},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {73},
  number    = {10},
  pages     = {2258--2271},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.camwa.2017.03.009},
  doi       = {10.1016/j.camwa.2017.03.009},
  timestamp = {Thu, 28 Dec 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cma/ShenM17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cma/MaX15,
  author    = {Qiaozhen Ma and
               Ling Xu},
  title     = {Random attractors for the extensible suspension bridge equation with
               white noise},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {70},
  number    = {12},
  pages     = {2895--2903},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.camwa.2015.09.029},
  doi       = {10.1016/j.camwa.2015.09.029},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/MaX15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/MaWC11,
  author    = {Qiaozhen Ma and
               Suping Wang and
               Xiaobao Chen},
  title     = {Uniform compact attractors for the coupled suspension bridge equations},
  journal   = {Applied Mathematics and Computation},
  volume    = {217},
  number    = {14},
  pages     = {6604--6615},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.amc.2011.01.045},
  doi       = {10.1016/j.amc.2011.01.045},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/MaWC11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/MaZ04,
  author    = {Qiaozhen Ma and
               Chengkui Zhong},
  title     = {Existence of strong global attractors for hyperbolic equation with
               linear memory},
  journal   = {Applied Mathematics and Computation},
  volume    = {157},
  number    = {3},
  pages     = {745--758},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.amc.2003.08.080},
  doi       = {10.1016/j.amc.2003.08.080},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/MaZ04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics